# SDR SWIA201436363

- Difficulty date: February 4, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 27,551 hours, 25,093 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON UPPER FWD FACE OF AFT PRESS BULKHEAD LT OF CTR LINE.  C-CHECK REPAIRED GOUGE ON UPPER FWD FACE OF AFT PRESS BULKHEAD LT OF CTR IAW REO.
